RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1977, Volume 104(146), Number 2(10), Pages 314–333 (Mi msb3880)  

On optimal algorithms for operator equations of the first kind with a perturbed operator

V. P. Tanana


Abstract: In this paper the optimality of some methods for solving linear operator equations of the first kind with a perturbed operator is investigated, and unimprovable error estimates for these methods in a class of solution are derived.
Bibliography: 17 titles.

Full text: PDF file (2278 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1977, 33:2, 281–297

Bibliographic databases:

UDC: 517.951
MSC: Primary 65J05; Secondary 47A50
Received: 27.05.1976

Citation: V. P. Tanana, “On optimal algorithms for operator equations of the first kind with a perturbed operator”, Mat. Sb. (N.S.), 104(146):2(10) (1977), 314–333; Math. USSR-Sb., 33:2 (1977), 281–297

Citation in format AMSBIB
\Bibitem{Tan77}
\by V.~P.~Tanana
\paper On optimal algorithms for operator equations of the first kind with a~perturbed operator
\jour Mat. Sb. (N.S.)
\yr 1977
\vol 104(146)
\issue 2(10)
\pages 314--333
\mathnet{http://mi.mathnet.ru/msb3880}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=500242}
\zmath{https://zbmath.org/?q=an:0383.41024|0399.41031}
\transl
\jour Math. USSR-Sb.
\yr 1977
\vol 33
\issue 2
\pages 281--297
\crossref{https://doi.org/10.1070/SM1977v033n02ABEH002425}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1977GR63000007}


Linking options:
  • http://mi.mathnet.ru/eng/msb3880
  • http://mi.mathnet.ru/eng/msb/v146/i2/p314

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:200
    Full text:80
    References:33

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020